Douglas Ulmer
Douglas Ulmer
Verified email at math.arizona.edu - Homepage
Title
Cited by
Cited by
Year
Elliptic curves with large rank over function fields
D Ulmer
Annals of mathematics, 295-315, 2002
1312002
Elliptic curves over function fields
D Ulmer
Arithmetic of L-functions 18, 211-280, 2011
442011
Curves of genus ten on K3 surfaces
F Cukierman, D Ulmer
Compositio Mathematica 89 (1), 81-90, 1993
351993
L-functions with large analytic rank and abelian varieties with large algebraic rank over function fields
D Ulmer
arXiv preprint math/0609664, 2006
302006
Elliptic curves and analogies between number fields and function fields
D Ulmer
arXiv preprint math/0305320, 2003
272003
Curves and Jacobians over function fields
D Ulmer
Arithmetic geometry over global function fields, 281-337, 2014
262014
On Mordell–Weil groups of Jacobians over function fields
D Ulmer
Journal of the Institute of Mathematics of Jussieu 12 (1), 1-29, 2013
252013
Explicit points on the Legendre curve
D Ulmer
Journal of Number Theory 136, 165-194, 2014
242014
On universal elliptic curves over Igusa curves
DL Ulmer
Inventiones mathematicae 99 (1), 377-391, 1990
191990
Geometric non-vanishing
D Ulmer
Inventiones mathematicae 159 (1), 133-186, 2005
152005
Conductors of l-adic representations
D Ulmer
arXiv preprint arXiv:1307.4525, 2013
142013
Explicit points on the Legendre curve II
R Conceição, C Hall, D Ulmer
arXiv preprint arXiv:1307.4251, 2013
112013
Ranks of Jacobians in towers of function fields
D Ulmer, YG Zarhin
arXiv preprint arXiv:1002.3318, 2010
102010
Jacobi sums, Fermat Jacobians, and ranks of abelian varieties over towers of function fields
D Ulmer
arXiv preprint math/0609716, 2006
102006
Explicit arithmetic of Jacobians of generalized Legendre curves over global function fields
L Berger, C Hall, R Pannekoek, J Park, R Pries, S Sharif, A Silverberg, ...
American Mathematical Society 266 (1295), 2020
92020
On the Brauer–Siegel ratio for abelian varieties over function fields
D Ulmer
Algebra & Number Theory 13 (5), 1069-1120, 2019
92019
Algebra & Number Theory
S Cho
ALGEBRA AND NUMBER THEORY 10 (3), 2016
8*2016
Arithmetic of abelian varieties in Artin-Schreier extensions
R Pries, D Ulmer
Transactions of the American Mathematical Society 368 (12), 8553-8595, 2016
82016
Unboundedness of the number of rational points on curves over function fields
R Conceiçao, D Ulmer, JF Voloch
arXiv preprint arXiv:1204.2001, 2012
82012
Explicit points on the Legendre curve. 2009
D Ulmer
Preprint 66, 0
8
The system can't perform the operation now. Try again later.
Articles 1–20